# SDR ASAA0680903

- Difficulty date: August 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 47,849 hours, 25,068 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9914960385
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE IS CORRODED.  REPLACED SHEAR TIE PER SRM 51-10-4 AND 51-30-5.
